Can't Take Vitamin D
I have a quick question in regards to vitamin D. I've had my levels checked and they are within the normal lab values (not the higher levels you normally suggest Wray).
I've been using progesterone for about three months with mild success. I still have signs of estrogen dominance and I'm experimenting with higher doses now. I'm sure things will level out if I give it more time.
I was also taking Vit D3 supplements (in mild doses) to make sure I had enough to help the progesterone therapy along. The problem is that whenever I take vit D, I get palpitations (very frequently throughout the day). It took me a while to make the connection, but I noticed that whenever I stopped the vitamin D, the palpitation would go away.
I looked online and apparantly there were more people experiencing the same problem. The testimonials I read online seemed to be mostly from people with some kind of thyroid issue (hashimoto, hypothyroid,...).
The palpitations are a bit scary and they can last up to a minute so I've stopped taking the vit D altogether.
Has anyone had a similar experience and if so, do you know the cause and/or remedy to this issue? I've been thinking about light therapy instead of supplements. Suggestions anyone?